The Annals of Statistics

Mean Square Error Properties of Density Estimates

Kathryn Bullock Davis

Full-text: Open access

Abstract

The rate at which the mean square error decreases as sample size increases is evaluated for general $L^1$ kernel estimates and for the Fourier integral estimate for a probability density function. The estimates are then compared on the basis of these rates.

Article information

Source
Ann. Statist., Volume 3, Number 4 (1975), 1025-1030.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343207

Digital Object Identifier
doi:10.1214/aos/1176343207

Mathematical Reviews number (MathSciNet)
MR375605

Zentralblatt MATH identifier
0311.62020

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation

Keywords
Nonparametric estimation density estimation kernel estimates Fourier integral estimate

Citation

Davis, Kathryn Bullock. Mean Square Error Properties of Density Estimates. Ann. Statist. 3 (1975), no. 4, 1025--1030. doi:10.1214/aos/1176343207. https://projecteuclid.org/euclid.aos/1176343207


Export citation